# SDR 95ZZZM114

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel
- Condition: Siphoning
- Location: Rt Wing
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT NR 513 - ATL-MCO - AFTER AIRCRAFT WAS ON CLIMB-OUT FROM ATL, ANOTHER AIR CARRIER REPORTED FUEL COMING FROM THE RIGHT WING TIP.  AIRCRAFT IMMEDIATELY RETURNED FOR LANDING.  TRANSFERRED FUEL FROM LEFT TANK TO RIGHT TANK WHICH STOPPED SIPHONING OF FUEL.  TRIED TO DUPLICATE CONDITIONS UNSUCCESSFULLY.  PERFORMED TEST FLIGHT, SYSTEM CHECKS OK.  (M)
